# SDR SWAA2022051200354

- Difficulty date: April 28, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120BF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 BF HAS CORROSION ALONG EDGE A225-004 / [01] EVALUATED CORROSION EXCEED MORE 20 INCH MAXIMUM ALLOWED FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102;[02] VERIFIED STEP 1;[03] VERIFIED STEPS 1 AND 2;[04] VERIFIED. MATERIAL ID FOR FLOOR PANEL IS 2024 T3 .071 TAG #A122578 IAW AMM 25-52-01-201-801;[05] VERIFIED STEP 4;[06] FABRICATED 120BF FLOOR PANEL IAW AMM 25-52-01-201-801;[07] VERIFIED ITEM 6; OK TO TREAT AND PRIME;[08] APPLIED ALODINE AND PRIMER ON FLOOR PANEL IAW SRM 51-21-01-0G-0 AND AMM 51-21-72-370-804;[09] JOB COMPLETE; AUDIT C/W
